# SDR AALA984074

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - MAINTENANCE FOUND AND BLENDED OUT AN AREA OF CORROSION ON THE UPPER SURFACE OF THE INBOARD FLANGE OF THE OUTER CHORD AT STATION 1307.  EN SURE THE BLENDOUT IS FLAT IN THE AREA OF THE FASTENERS TO ALIGN FOR PROPER SEATING OF THE FASTENERS WHEN REINSTALLED.  (M)
